Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 8, Pages 1243–1250 (Mi zvmmf3042)  

This article is cited in 1 scientific paper (total in 1 paper)

Modification of the Fedorov-Wynn procedure for determining the elliptic span of a given system of vectors

V. P. Kozlov, S. V. Svistunov

Leningrad, Minsk

Full text: PDF file (956 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:8, 87–92

Bibliographic databases:
UDC: 519.85
MSC: Primary 90C30; Secondary 90-08
Received: 23.05.1989
Revised: 21.01.1991

Citation: V. P. Kozlov, S. V. Svistunov, “Modification of the Fedorov-Wynn procedure for determining the elliptic span of a given system of vectors”, Zh. Vychisl. Mat. Mat. Fiz., 31:8 (1991), 1243–1250; U.S.S.R. Comput. Math. Math. Phys., 31:8 (1991), 87–92

Citation in format AMSBIB
\Bibitem{KozSvi91}
\by V.~P.~Kozlov, S.~V.~Svistunov
\paper Modification of the Fedorov-Wynn procedure for determining the elliptic span of a given system of vectors
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 8
\pages 1243--1250
\mathnet{http://mi.mathnet.ru/zvmmf3042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134123}
\zmath{https://zbmath.org/?q=an:0739.90063}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 8
\pages 87--92
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JM77500012}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3042
  • http://mi.mathnet.ru/eng/zvmmf/v31/i8/p1243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Svistunov, “An algorithm for the parametric search of elliptic $I$- and $S$-hulls of a convex compact set”, U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 90–99  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:176
    Full text:65
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021